# SDR 03FDEA01745

- Difficulty date: October 15, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,392 hours, 33,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 53,392 hours, 33,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 STR 20L UPPER AND LOWER TERMINATING FITTINGS HAVE CORROSION AND   GOUGES AT FASTENER HOLES.    REMOVED AND REPLACED STRINGER 20 TERMINATING FITTINGS IAW B727 SRM 51-30-2 AND 727-200 AMM 20-80-001-2
